# SDR SWIA202265713

- Difficulty date: March 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS. 501.00 FRAME ATTACHING FLANGE AND VERTICAL WEB AT STR.19 R/H HAS CORROSION.    (C CHECK RO 5/23/22)    CORROSION ON RH FS501.00 FRAME ATTACH FLANGE AT STGR 19R FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-31-06-101-004-A04. COMPLIED WITH REO REPAIR 690-53-31-649 REV --, DATED: 2022-04-17, ALL STEPS COMPLIED WITH, LEAK CHECK GOOD.
